Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child has low grade fever, flatus after treatment for cold, diarrhea, given panadol, dimetapp. Advice?

My baby is three years old, she initially had loose stools then fever&runny nose , she threw up twice after drinking milk from her bottle, niw she has low fever and keeps on farting. We gave her panadol&dimetapp but the symptoms are still there without the loose stools, she keeps on farting though. Pls help advice what we should do? Thanks you!
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

welcome to hcm

thanks for the query

first of all you can go with panadol.but you can replace with some other good cold medication.

medications containing simethicone good for flatus

cont with zinc medication for 14 days.hope this information will be helpful to you.

take care

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor